Pacific Journal of Mathematics

High subgroups of Abelian torsion groups.

John M. Irwin

Article information

Source
Pacific J. Math., Volume 11, Number 4 (1961), 1375-1384.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036920

Mathematical Reviews number (MathSciNet)
MR0136654

Zentralblatt MATH identifier
0106.02303

Subjects
Primary: 20.30

Citation

Irwin, John M. High subgroups of Abelian torsion groups. Pacific J. Math. 11 (1961), no. 4, 1375--1384. https://projecteuclid.org/euclid.pjm/1103036920


Export citation

References

  • [1] L. Fuchs. Abelian Groups.Publishing House of The Academy of Sciences, Budapest, 1958.
  • [2] Irving Kaplansky. Infinite Abelian Groups. University of Michigan Press, Ann Arbor, 1954.